# SDR HNAA2024022900166

- Difficulty date: February 28, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 50,019 hours, 46,915 cycles
- Engine: Allsn AE3007A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Computer
- Part number: UNKOWN
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 VALVE FAIL DURING ICING DISPLAYED ON EICAS.   R/R INTEGRATED COMPUTER IC600 NO. 2 IAW AMM 31-42-01 OPS CHECK GOOD. A/C OK FOR SERVICE.
